# SDR AALA201704259025

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 54,264 hours, 26,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE FORWARD ENTRY DOES NOT SHOW A CHARGE.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-60-00.  OPERATIONAL CHECKED GOOD.
